# SDR SWAA2025041725552

- Difficulty date: April 16, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 45,221 hours, 27,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK ITEM: L2 DOOR AFT GIRT BAR FITTING LOOSE NEEDS SECURED <[01].  L2 DOOR AFT GIRT BAR FITTING LOOSE SECURED IAW B737-700 AMM 25-66-02; [02] VERIFIED L2 DOOR AFT GIRT BAR FITTING LOOSE SECURED IAW B737-700 AMM 25-66-02.
